# SDR AALA202510021820

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PASSENGER CABIN WINDOW L18 AT FORWARD EMERGENCY EXIT CRAZED. INSTALLED SERVICEABLE LEFT HAND PASSENGER CABIN WINDOW L18 AT FORWARD EMERGENCY EXIT. PER AMM 56-22-00-400-801.
